# SDR HALA2014020800016

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 44,210 hours, 7,928 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Valve
- Part number: 77328810
- Part serial: 971036
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 22,780 hours, 3,852 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DESCENT THE LT PNEUMATIC DUCT PRESSURE SURGES 25PSI TO 40 PSI REPEATEDLY.  R & R AIR SUPPLY PRESSURE REGULATING AND SHUTOFF VALVE, PRSOV, IAW AMM 36-11-09.
